A contribution to the metric theory of Diophantine approximations. (English) Zbl 0048.27803


number theory
Full Text: EuDML


[1] A. Khintchine: Zur metrischen Theorie der diophantischen Approximationen. Mathematische Zeitschrift 24 (1926), 706-714. · JFM 52.0183.02
[2] Vojtěch Jarník: Diophantische Approximationen und Hausdorffsches Mass. Математический Сборник 36 (1929), 371-382. · JFM 55.0719.01
[3] Vojtěch Jarník: Über die simultanen diophantischen Approximationen. Mathematische Zeitschrift 33 (1931), 505-543. · JFM 57.1370.01
[4] Vojtěch Jarník: Zur metrischen Theorie der diophantischen Approximationen. Prace matematyczno-fizyczne, 36 (1928-29), 91-106.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.